English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58335/91896 (63%)
造訪人次 : 1900      線上人數 : 102
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41426

    題名: Nagumo type existence results for second-order nonlinear dynamic BVPS
    作者: 錢傳仁;Chyan, Chuan-jen;Atici, F. M.;Cabada, A.
    貢獻者: 淡江大學數學學系
    關鍵詞: Nagumo condition;Lower and upper solutions;Time scales
    日期: 2005-01-01
    上傳時間: 2010-01-28 07:32:31 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we present a Nagumo condition for time scales equations that includes as a particular case a type of the classical one for differential equations involving a certain restriction. The established Nagumo condition further allows us to prove the existence of at least one solution lying between a pair of lower and upper solutions of a nonlinear second-order dynamic equation with nonlinear functional boundary value conditions.
    關聯: Nonlinear Analysis: Theory, Methods & Applications 60(2), pp.209-220
    DOI: 10.1016/j.na.2004.07.036
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋